MathSciNet Relay Station
MathSciNet bibliographic data
MR1972372 62E10 (60E05 62P05 91B82)
Breymann, Wolfgang; Dias, Alexandra; Embrechts, Paul Dependence structures for multivariate high-frequency data in finance. Selected Proceedings from Quantitative Methods in Finance, 2002 (Cairns/Sydney). Quant. Finance 3 (2003), no. 1, 1–14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement